# SDR SWIA202157186

- Difficulty date: February 21, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK CANNISTER 1-3 (ACCESS THROUGH FUEL PANEL 651AB) AFT ATTACH BRACKET IS CRACKED (MARKED)    (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED WITH NEW RH SLAT TRACK CANNISTER 1-3 (ACCESS THROUGH FUEL PANEL 651AB) AFT ATTACH BRACKET REF REO 670-57-42-577 REV --,DATED:2016-12-02. LAEK CHECK GOOD.COMPLIED WITH 51-900-1002-SKY.
